# SDR SWIA200514657

- Difficulty date: March 5, 2005
- Submitted: March 8, 2005
- Operation: Air carrier
- Aircraft: N728SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10192
- Aircraft time: 184 hours, 118 cycles
- System (JASC): 2760 · Drag Control System
- Part: Control Unit
- Part number: C13045BA03
- Part serial: 455
- Condition: Malfunctioned
- Location: Spoilers
- Part time: 117 hours, 80 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: O

## Discrepancy

SPOILER/STAB FAULT STATUS MESSAGE.  REPLACED NR 1 SSCU IAW CRJ 700 MM 27-61-05.  OPERATIONAL CHECK GOOD.
